# SDR LR7A2021070982843

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 37240313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5212, FOUND CARGO DOOR INTERIOR SKIN WITH WEAR MARKS AT FS890, RBL55, WL199. / REPAIRED IAW LAC MEA 382-52-21-033.    NR# 1000443358.
